# SDR USAA2013093000011

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 60,410 hours, 41,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE CABIN EMERGENCY LIGHT LENS COVERS MISSING AT ROWS 11ABC AND 12ABC. MX REPLACED LENS COVERS AS REQUIRED.
